Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 219040, 27 pages
http://dx.doi.org/10.1155/2012/219040
Research Article

Solution of the First Boundary-Value Problem for a System of Autonomous Second-Order Linear Partial Differential Equations of Parabolic Type with a Single Delay

1Department of Mathematics and Descriptive Geometry, Faculty of Civil Engineering, Brno University of Technology, 60200 Brno, Czech Republic
2Department of Mathematics, Faculty of Electrical Engineering and Communication, Brno University of Technology, 61600 Brno, Czech Republic
3Department of Cybernetics, Taras Shevchenko National University of Kyiv, Kyiv 01601, Ukraine

Received 29 March 2012; Accepted 9 May 2012

Academic Editor: Miroslava Růžičková

Copyright © 2012 Josef Diblík et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. G. Petrovsky, Lectures on Partial Differential Equations, Dover Publications, New York, NY, USA, 1991, Translated from the Russian by A. Shenitzer, reprint of the 1964 English translation.
  2. E. Kamke, Spravochnik po obyknovennym differentsial'nym uravneniyam, Izdat. Nauka, Moscow, Russia, 1971, Supplemented by a translation by N. H. Rozov of excerpts of articles by D. S. Mitrinović and J. Zbornik. Fourth revised edition. Translated from the sixth German edition and revised in accordance with the eighth German edition by S.V. Fomin.
  3. A. D. Polyanin, Handbook of Linear Partial Differential Equations for Engineers and Scientists, Chapman & Hall/CRC Press, Boca Raton, Fla, USA, 2002. View at Zentralblatt MATH
  4. A. D. Polyanin and V. F. Zaitsev, Handbook of Exact Solutions for Ordinary Differential Equations, Chapman & Hall/CRC Press, Boca Raton, Fla, USA, 2nd edition, 2003. View at Zentralblatt MATH
  5. B. L. Rozhdestvenskii and N. N. Yanenko, Systems of Quasilinear Equations and Their Applications to Gas Dynamics, vol. 55 of Translations of Mathematical Monographs, American Mathematical Society, Providence, RI, USA, 1983, Translated from the Russian by J. R. Schulenberger.
  6. F. R. Gantmacher, The Theory of Matrices, vol. 1, AMS Chelsea Publishing, Providence, RI, USA, 2000, Translated from the Russian by K. A. Hirsch, reprint of the 1959 translation. View at Zentralblatt MATH
  7. A. Boichuk, J. Diblík, D. Khusainov, and M. Růžičková, “Fredholm's boundary-value problems for differential systems with a single delay,” Nonlinear Analysis, vol. 72, no. 5, pp. 2251–2258, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. A. Boichuk, J. Diblík, D. Khusainov, and M. Růžičková, “Boundary value problems for delay differential systems,” Advances in Difference Equations, vol. 210, Article ID 593834, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. A. Boichuk, J. Diblík, D. Khusainov, and M. Růžičková, “Boundary-value problems for weakly nonlinear delay differential systems,” Abstract and Applied Analysis, vol. 2011, Article ID 631412, 19 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. J. Diblík, D. Khusainov, Ya. Lukáčová, and M. Růžičková, “Representation of the solution of the Cauchy problem for an oscillatory system with pure delay,” Nelinijni Kolyvannya, vol. 11, no. 2, pp. 261–270, 2008 (Russian), English translation: J. Diblík, D. Khusainov, J. Lukáčová and M. Růžičková, “Representation of a solution of the Cauchy problem for an oscillating system with pure delay”, Nonlinear Oscillations, vol. 11, no. 2, pp. 276–285, 2008. View at Publisher · View at Google Scholar